# SDR A6WA201240071

- Difficulty date: January 16, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 21,576 hours, 21,493 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Warning Message
- Condition: False Activation
- Location: Spoilers
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SPOILERON AND FLT SPOILERS AT CASS CAUTION MESSAGE DURING ARRIVAL FOLLOWED QRH CHECKLIST FOR BOTH LAND FLAPS 20.  AFTER LANDING CAUTION MESSAGE WENT OUT AND RECEIVED INBD AND OTBD FAULT STATUS MESSAGE.  PERFORMED FUNCTION CHECK OF SPOILER CONTROL SYS IAW 27-61-00-720.  OPS CHECKED GOOD.  NO FAULTS FOUND AT THIS TIME.
